# SDR DALA2018100505908

- Difficulty date: October 1, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 127,142 hours, 18,244 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR L1 SLIDE ARM LIGHT STUCK AND WON'T BE ABLE TO TEST. MAINTENANCE REPLACED L1 DOOR ALARM SIGNAL MODULE. SYSTEM OPERATION IS NORMAL.
